# SDR SIMA200805104

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 15,204 hours, 12,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3900, CREW REPORTED EMERGENCY LIGHT INOP AT ROW 11C.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY FUSE IAW CMM 25-60-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
